MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE QUANTUM¿ MAVERICK¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808008270
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 2.75mm x 8mm quantum¿ maverick¿ balloon catheter was advanced for dilatation.However, during advancing, it was noted that the delivery shaft was fractured.The procedure was completed with a different device.No patient complications were reported and the patient's status was stable.

Brand Name
QUANTUM¿ MAVERICK¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6430515
Report Number2134265-2017-02419
Device Sequence Number13462273
Product Code LOX
UDI-Device Identifier08714729392552
UDI-Public(01)08714729392552(17)20190731(10)19538314
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberH7493808008270
Device Catalogue Number38080-0827
Device Lot Number19538314
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2017
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1